Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Projective structures on moduli spaces
of compact complex hypersurfaces

Authors: Sergey Merkulov and Henrik Pedersen
Journal: Proc. Amer. Math. Soc. 125 (1997), 407-416
MSC (1991): Primary 32G10, 32L25, 53A15, 53B05, 53B10
MathSciNet review: 1328363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that moduli spaces of complete families of compact complex hypersurfaces in complex manifolds often come equipped canonically with projective structures satisfying some natural integrability conditions.

References [Enhancements On Off] (What's this?)

  • [A] M. F. Atiyah, The signature of fibre-bundles, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 73–84. MR 0254864
  • [H] N. J. Hitchin, Complex manifolds and Einstein’s equations, Twistor geometry and nonlinear systems (Primorsko, 1980) Lecture Notes in Math., vol. 970, Springer, Berlin-New York, 1982, pp. 73–99. MR 699802
  • [K-1] K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. of Math. (2) 75 (1962), 146–162. MR 0133841,
  • [K-2] Kunihiko Kodaira, Complex manifolds and deformation of complex structures, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 283, Springer-Verlag, New York, 1986. Translated from the Japanese by Kazuo Akao; With an appendix by Daisuke Fujiwara. MR 815922
  • [K-3] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. I, II, Ann. of Math. (2) 67 (1958), 328–466. MR 0112154,
  • [L] C. LeBrun, Spaces of complex geodesics and related structures, D. Phil. Thesis, Oxford University, 1980.
  • [M] Sergey A. Merkulov, Relative deformation theory and differential geometry, Twistor theory (Plymouth), Lecture Notes in Pure and Appl. Math., vol. 169, Dekker, New York, 1995, pp. 107–132. MR 1306960
  • [P] Henrik Pedersen, Einstein-Weyl spaces and (1,𝑛)-curves in the quadric surface, Ann. Global Anal. Geom. 4 (1986), no. 1, 89–120. MR 910557,
  • [PT] H. Pedersen and K. P. Tod, Three-dimensional Einstein-Weyl geometry, Adv. Math. 97 (1993), no. 1, 74–109. MR 1200290,
  • [Pe] Roger Penrose, Nonlinear gravitons and curved twistor theory, General Relativity and Gravitation 7 (1976), no. 1, 31–52. The riddle of gravitation–on the occasion of the 60th birthday of Peter G. Bergmann (Proc. Conf., Syracuse Univ., Syracuse, N. Y., 1975). MR 0439004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G10, 32L25, 53A15, 53B05, 53B10

Retrieve articles in all journals with MSC (1991): 32G10, 32L25, 53A15, 53B05, 53B10

Additional Information

Sergey Merkulov
Affiliation: School of Mathematics and Statistics, University of Plymouth, Plymouth, Devon PL4 8AA, United Kingdom
Address at time of publication: Department of Pure Mathematics, University of Glasgow, 15 University Gardens, Glasgow G12 8QW, United Kingdom

Henrik Pedersen
Affiliation: Department of Mathematics and Computer Science, Odense University, Campusvej 55, 5230 Odense M, Denmark

Received by editor(s): April 12, 1994
Received by editor(s) in revised form: April 13, 1995
Communicated by: Christopher Croke
Article copyright: © Copyright 1997 American Mathematical Society